Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 9.

Argyros, Spiros A. and Castillo , Jesús F. and Granero , A. S. and Jiménez Sevilla, María del Mar and Moreno, José Pedro (2002) Complementation and embeddings of c0(I) in Banach spaces. Proceedings of the London Mathematical Society, 85 (3). pp. 742-768. ISSN 0024-6115

Granero , A. S. and Jiménez Sevilla, María del Mar and Moreno , José Pedro (1998) Convex sets in Banach spaces and a problem of Rolewicz. Studia Mathematica, 129 (1). pp. 19-29. ISSN 0039-3223

Granero , A. S. and Jiménez Sevilla, María del Mar and Moreno, José Pedro (1999) Geometry of Banach spaces with property β. Israel Journal of Mathematics , 111 (1). pp. 263-273. ISSN 0021-2172

Granero , A. S. and Jiménez Sevilla, María del Mar and Moreno, José Pedro (2004) Intersections of closed balls and geometry of Banach spaces. Extracta Mathematicae, 19 (1). pp. 55-92. ISSN 0213-8743

Georgiev, P. G. and Granero , A. S. and Jimenez Sevilla, Maria del Mar and Moreno , José Pedro (2000) Mazur intersection properties and differentiability of convex functions in Banach spaces. Journal of the London Mathematical Society, 61 (2). pp. 531-542. ISSN 0024-6107

Granero , A. S. and Jimenez Sevilla, Maria del Mar and Montesinos, Alejandro and Moreno , José Pedro and Plichko, Anatolij (2003) On the Kunen-Shelah properties in Banach spaces. Studia Mathematica, 157 (2). pp. 97-120. ISSN 0039-3223

Granero , A. S. and Jiménez Sevilla, María del Mar and Moreno , José Pedro (2001) On the Nonseparable Subspaces of J(η) and C([1, η]). Mathematische Nachrichten, 221 (1). pp. 75-85. ISSN 0025-584X

Jiménez Sevilla, María del Mar and Granero , A. S. and Moreno, José Pedro (2002) On ω-independence and the Kunen-Shelah property. Proceedings of the Edinburgh Mathematical Society, 45 (2). pp. 391-395. ISSN 0013-0915

Granero , A. S. and Jiménez Sevilla, María del Mar and Moreno , José Pedro (1999) Sequential continuity in the ball topology of a Banach space. Indagationes Mathematicae, 10 (3). pp. 423-435. ISSN 0019-3577

This list was generated on Fri Aug 1 03:07:19 2014 CEST.